Sur les opérations holomorphes du groupe additif complexe sur l'espace de deux variables complexes
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 4, pp. 517-546.
@article{ASENS_1977_4_10_4_517_0,
     author = {Suzuki, Masakazu},
     title = {Sur les op\'erations holomorphes du groupe additif complexe sur l'espace de deux variables complexes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {517--546},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 10},
     number = {4},
     year = {1977},
     doi = {10.24033/asens.1335},
     mrnumber = {58 #28702},
     zbl = {0403.32020},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/asens.1335/}
}
TY  - JOUR
AU  - Suzuki, Masakazu
TI  - Sur les opérations holomorphes du groupe additif complexe sur l'espace de deux variables complexes
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1977
SP  - 517
EP  - 546
VL  - 10
IS  - 4
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1335/
DO  - 10.24033/asens.1335
LA  - fr
ID  - ASENS_1977_4_10_4_517_0
ER  - 
%0 Journal Article
%A Suzuki, Masakazu
%T Sur les opérations holomorphes du groupe additif complexe sur l'espace de deux variables complexes
%J Annales scientifiques de l'École Normale Supérieure
%D 1977
%P 517-546
%V 10
%N 4
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1335/
%R 10.24033/asens.1335
%G fr
%F ASENS_1977_4_10_4_517_0
Suzuki, Masakazu. Sur les opérations holomorphes du groupe additif complexe sur l'espace de deux variables complexes. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 4, pp. 517-546. doi : 10.24033/asens.1335. https://www.numdam.org/articles/10.24033/asens.1335/

[1] W. J. Baily, On the Theory of θ-Fonctions, the Moduli of Abelian Varieties and the Moduli of Curves (Ann. Math., vol. 75, 1962, p. 342-381). | MR | Zbl

[2] H. Cartan-J.-P. Serre, Un théorème de finitude concernant les variétés analytiques complexes (C.R. Acad. Sc. Paris, t. 237, 1953, p. 128-130). | MR | Zbl

[3] K. Kodaira, On Cohomology Groups of Compact Analytique Varieties with Coefficients in Somes Analytic Faisceaux (Proc. Nat. Acad. Sc. U.S.A., vol. 39, 1953, p. 865-868). | MR | Zbl

[4] K. Kodaira, Holomorphic Mappings of Polydiscs into Compact Complexe Manifolds (J. Diff. Geom., vol. 6, 1971, p. 33-46). | MR | Zbl

[5] T. Nishino, Nouvelles recherches sur les fonctions entières de plusieurs variables complexes, III, IV, V (J. Math. Kyoto Univ., vol. 10, 1970, p. 245-271 ; vol. 13, 1973, p. 217-272 et vol. 15, 1975, p. 527-553). | Zbl

[6] T. Nishino, Continuations analytiques au sens de Riemann (à paraître).

[7] R. Rentschler, Opérations du groupe additif sur le plan affine (C.R. Acad. Sc. Paris, t. 267, 1968, p. 384-387). | MR | Zbl

[8] R. W. Richardson, Principal Orbit Type for Reductive Groups Acting on Stein Manifolds (Math, Ann., vol. 208, 1974, p. 323-331). | MR | Zbl

[9] H. Saito, Fonctions entières qui se réduisent à certains polynômes (1) (Osaka J. Math., vol. 9, 1972, p. 293-332). | MR | Zbl

[10] K. Stein, Analytishe Projection komplexer Magnifoltihkeiten (Colloque Bruxell, 1953, p. 87-107). | Zbl

[11] K. Stein, Die Existenz komplexer Basen zu holomorphen Abbildungen (Math. Ann., vol. 136, 1958, p. 1-8). | MR | Zbl

[12] M. Suzuki, Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l'espace C2 (J. Math. Soc. Japan, vol. 26, 1974, p. 241-257). | MR | Zbl

[13] M. Suzuki, Sur les intégrales premières de certains feuilletages analytiques complexes (Séminaire F. Norguet, 1975-1976, Springer, p. 31-57).

[14] M. Suzuki, Sur les opérations holomorphes de C et de C* sur un espace de Stein (Séminaire F. Norguet, 1975-1976, Springer, p. 58-66).

[15] M. Suzuki, Note sur les opérations holomorphes de C sur C2 [Séminaire de R. Gérard et J.-P. Ramis., Springer (à paraître)].

  • GURJAR, RAJENDRA V.; GURJAR, SUDARSHAN R.; THANDAR, SOUMYADIP SOME RESULTS ON THE TOPOLOGY OF ALGEBRAIC SURFACES, Nagoya Mathematical Journal (2025), p. 1 | DOI:10.1017/nmj.2024.36
  • León, V.; Scárdua, B. On real center singularities of complex vector fields on surfaces, Dynamical Systems, Volume 39 (2024) no. 2, p. 231 | DOI:10.1080/14689367.2023.2270931
  • Scárdua, Bruno Holomorphic Foliations: Singularities and Local Geometric Aspects, Handbook of Geometry and Topology of Singularities V: Foliations (2024), p. 1 | DOI:10.1007/978-3-031-52481-3_1
  • Gurjar, S.R.; Pokale, P. Second homotopy groups of compact complex surfaces of non-general type, Bulletin des Sciences Mathématiques, Volume 182 (2023), p. 103208 | DOI:10.1016/j.bulsci.2022.103208
  • Gurjar, R. V.; Gurjar, S. R.; Hajra, B. Eilenberg–MacLane spaces in algebraic surface theory, Geometriae Dedicata, Volume 217 (2023) no. 2 | DOI:10.1007/s10711-022-00761-z
  • KURODA, SHIGERU; KUTZSCHEBAUCH, FRANK; PEŁKA, TOMASZ LINEARIZATION OF HOLOMORPHIC FAMILIES OF ALGEBRAIC AUTOMORPHISMS OF THE AFFINE PLANE, Transformation Groups, Volume 28 (2023) no. 4, p. 1607 | DOI:10.1007/s00031-021-09692-7
  • Scárdua, Bruno Some Modern Questions, Holomorphic Foliations with Singularities (2021), p. 131 | DOI:10.1007/978-3-030-76705-1_11
  • Rebollo-Perdomo, Salomón; Santibáñez, Marco Uribe Number of Zeros of Complete Abelian Integrals for a Primitive Rational Polynomial with Non-trivial Global Monodromy, Bulletin of the Brazilian Mathematical Society, New Series, Volume 51 (2020) no. 3, p. 697 | DOI:10.1007/s00574-019-00172-x
  • Kaliman, Shulim; Kutzschebauch, Frank; Leuenberger, Matthias Complete algebraic vector fields on affine surfaces, International Journal of Mathematics, Volume 31 (2020) no. 03, p. 2050018 | DOI:10.1142/s0129167x20500184
  • Bhatwadekar, S. M.; Gurjar, R. V. Some recent results in the area of non-complete algebraic varieties, Indian Journal of Pure and Applied Mathematics, Volume 50 (2019) no. 3, p. 619 | DOI:10.1007/s13226-019-0346-3
  • Bustinduy, Alvaro; Giraldo, Luis Remarks on vector fields with simply connected trajectories and their associated derivations, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Volume 113 (2019) no. 4, p. 4119 | DOI:10.1007/s13398-019-00670-z
  • Bustinduy, Alvaro; Giraldo, Luis On vector fields with simply connected trajectories and one invariant line, Journal of Differential Equations, Volume 264 (2018) no. 6, p. 3933 | DOI:10.1016/j.jde.2017.11.037
  • Miyanishi, Masayoshi Wild Z/pZ-actions on algebraic surfaces, Journal of Algebra, Volume 477 (2017), p. 360 | DOI:10.1016/j.jalgebra.2016.12.025
  • Palka, Karol; Pełka, Tomasz Classification of planar rational cuspidal curves I. C∗∗-fibrations, Proceedings of the London Mathematical Society, Volume 115 (2017) no. 3, p. 638 | DOI:10.1112/plms.12049
  • Forstnerič, Franc Automorphisms of Complex Euclidean Spaces, Stein Manifolds and Holomorphic Mappings, Volume 56 (2017), p. 107 | DOI:10.1007/978-3-319-61058-0_4
  • Bustinduy, Alvaro Analytic automorphisms of C2 C 2 generated by polynomial vector fields, Archiv der Mathematik, Volume 107 (2016) no. 3, p. 251 | DOI:10.1007/s00013-016-0948-5
  • Bustinduy, Alvaro; Giraldo, Luis Vector fields with simply connected trajectories transverse to a polynomial, Advances in Mathematics, Volume 285 (2015), p. 1339 | DOI:10.1016/j.aim.2015.08.003
  • Kutzschebauch, Frank; Leuenberger, Matthias; Liendo, Alvaro The algebraic density property for affine toric varieties, Journal of Pure and Applied Algebra, Volume 219 (2015) no. 8, p. 3685 | DOI:10.1016/j.jpaa.2014.12.017
  • Ito, T.; Scárdua, B.; Yamagishi, Y. On holomorphic flows on Stein surfaces: Transversality, dicriticalness and stability, International Journal of Mathematics, Volume 25 (2014) no. 10, p. 1450093 | DOI:10.1142/s0129167x14500931
  • Bustinduy, Alvaro Complements of graphs of meromorphic functions and complete vector fields, Mathematische Zeitschrift, Volume 278 (2014) no. 3-4, p. 1097 | DOI:10.1007/s00209-014-1347-x
  • Kutzschebauch, Frank; Lodin, Sam Holomorphic families of nonequivalent embeddings and of holomorphic group actions on affine space, Duke Mathematical Journal, Volume 162 (2013) no. 1 | DOI:10.1215/00127094-1958969
  • Gurjar, R.; Koras, M.; Miyanishi, M.; Russell, P. A homology plane of general type can have at most a cyclic quotient singularity, Journal of Algebraic Geometry, Volume 23 (2013) no. 1, p. 1 | DOI:10.1090/s1056-3911-2013-00602-5
  • Bustinduy, Alvaro; Giraldo, Luis Completeness is determined by any non-algebraic trajectory, Advances in Mathematics, Volume 231 (2012) no. 2, p. 664 | DOI:10.1016/j.aim.2012.05.013
  • Rebollo-Perdomo, Salomón Complete Abelian integrals for polynomials whose generic fiber is biholomorphic toC∗, Journal of Mathematical Analysis and Applications, Volume 394 (2012) no. 2, p. 562 | DOI:10.1016/j.jmaa.2012.05.014
  • Bustinduy, Alvaro Proper trajectories of type C of a polynomial vector field on C2, Mathematische Annalen, Volume 351 (2011) no. 2, p. 393 | DOI:10.1007/s00208-010-0595-2
  • SCÁRDUA, BRUNO HOLOMORPHIC FLOWS WITH PERIODIC ORBITS ON STEIN SURFACES, Bulletin of the Australian Mathematical Society, Volume 82 (2010) no. 2, p. 177 | DOI:10.1017/s0004972710000183
  • BUSTINDUY, ALVARO COMPLETE VECTOR FIELDS ON ℂ2 WHOSE UNDERLYING FOLIATION IS POLYNOMIAL, International Journal of Mathematics, Volume 21 (2010) no. 03, p. 333 | DOI:10.1142/s0129167x10006057
  • Camacho, César; Scárdua, Bruno Actions of the groups C and C on Stein varieties, Geometriae Dedicata, Volume 139 (2009) no. 1, p. 5 | DOI:10.1007/s10711-008-9321-6
  • MAHARANA, Alok Q-homology planes as cyclic covers of A2, Journal of the Mathematical Society of Japan, Volume 61 (2009) no. 2 | DOI:10.2969/jmsj/06120393
  • Camacho, C.; Scárdua, B. Nondicritical C -actions on two-dimensional Stein manifolds, manuscripta mathematica, Volume 129 (2009) no. 1, p. 91 | DOI:10.1007/s00229-008-0249-9
  • Scárdua, Bruno On the classification of holomorphic flows and Stein surfaces, Complex Variables and Elliptic Equations, Volume 52 (2007) no. 1, p. 79 | DOI:10.1080/17476930600795352
  • Bustinduy, Álvaro The completeness of a polynomial vector field is determined by a transcendental trajectory, Journal of Differential Equations, Volume 227 (2006) no. 1, p. 282 | DOI:10.1016/j.jde.2005.10.004
  • Rebelo, Julio C. Complete algebraic vector fields on affine surfaces–Part II, Journal of Differential Equations, Volume 216 (2005) no. 1, p. 32 | DOI:10.1016/j.jde.2005.02.016
  • Gurjar, R. V.; Miyanishi, M. Automorphisms of affine surfaces with A1-fibrations, Michigan Mathematical Journal, Volume 53 (2005) no. 1 | DOI:10.1307/mmj/1114021083
  • BANDMAN, T.; LIBGOBER, A. COUNTING RATIONAL MAPS ONTO SURFACES AND FUNDAMENTAL GROUPS, International Journal of Mathematics, Volume 15 (2004) no. 07, p. 673 | DOI:10.1142/s0129167x04002508
  • Brunella, Marco Complete polynomial vector fields on the complex plane, Topology, Volume 43 (2004) no. 2, p. 433 | DOI:10.1016/s0040-9383(03)00050-8
  • Rebelo, Julio C. Complete algebraic vector fields on affine surfaces, Part I, Journal of Geometric Analysis, Volume 13 (2003) no. 4, p. 669 | DOI:10.1007/bf02921884
  • Bustinduy, Alvaro Zeroes of complete polynomial vector fields, Proceedings of the American Mathematical Society, Volume 131 (2003) no. 12, p. 3767 | DOI:10.1090/s0002-9939-03-06943-0
  • Neumann, Walter D.; Norbury, Paul Vanishing cycles and monodromy of complex polynomials, Duke Mathematical Journal, Volume 101 (2000) no. 3 | DOI:10.1215/s0012-7094-00-10134-2
  • Ahern, Patrick; Rosay, Jean-Pierre On Rebelo's theorem on singularities of holomorphic flows, Arkiv för Matematik, Volume 37 (1999) no. 2, p. 211 | DOI:10.1007/bf02412211
  • Andersén, Erik Complete vector fields on (ℂ*)ⁿ, Proceedings of the American Mathematical Society, Volume 128 (1999) no. 4, p. 1079 | DOI:10.1090/s0002-9939-99-05123-0
  • Gurjar, R V A new proof of Suzuki's formula, Proceedings Mathematical Sciences, Volume 107 (1997) no. 3, p. 237 | DOI:10.1007/bf02867254
  • Ahern, Patrick; Forstneric, Franc; Varolin, Dror Flows on C2 with polynomial time one map, Complex Variables, Theory and Application: An International Journal, Volume 29 (1996) no. 4, p. 363 | DOI:10.1080/17476939608814903
  • Forstneric, Franc Actions of (R,+) and (C,+) on complex manifolds, Mathematische Zeitschrift, Volume 223 (1996) no. 1, p. 123 | DOI:10.1007/bf02621592
  • Bartolo, E. Artal; Cassou-Nogu�s, P.; Velasco, I. Luengo On polynomials whose fibers are irreducible with no critical points, Mathematische Annalen, Volume 299 (1994) no. 1, p. 477 | DOI:10.1007/bf01459795
  • Kaliman, Shulim Smooth contractible hypersurfaces in C n and exotic algebraic structures on C3, Mathematische Zeitschrift, Volume 214 (1993) no. 1, p. 499 | DOI:10.1007/bf02572420
  • Snow, Dennis M. Triangular actions onC 3, Manuscripta Mathematica, Volume 60 (1988) no. 4, p. 407 | DOI:10.1007/bf01258660
  • Duren, Peter; Rudin, Walter Distortion in several variables, Complex Variables, Theory and Application: An International Journal, Volume 5 (1986) no. 2-4, p. 323 | DOI:10.1080/17476938608814152
  • Kizuka, Takashi Analytic automorphisms of the complement of an algebraic curve in the complex projective plane, Tohoku Mathematical Journal, Volume 33 (1981) no. 1 | DOI:10.2748/tmj/1178229495

Cité par 49 documents. Sources : Crossref